# SDR VNAA2016111500021

- Difficulty date: November 15, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 1,522 hours, 1,420 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ANTI ICE DUCT WARNING MESSAGE. THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    MAINTENANCE REMOVED AND REPLACED RIGHT LEAK DETECTION TRANSDUCER AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
